# SDR 2000ZZZX402

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40WP
- Make and model: Gulstm 560
- Aircraft serial: 5600155
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7003430901
- Condition: Damaged
- Location: Cockpit
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFIS HSI DISPLAY TUBE HAS SEVERELY ETCHED SCREEN CAUSING GHOSE IMAGES.  REMOVED AND REPLACED DISPLAY UNIT.
